# SDR 2005UALA00408

- Difficulty date: May 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 50,978 hours, 27,696 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED AT STA 616 BELOW STR 17R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED ANGLE DOUBLER.
